# SDR 95ZZZX7023

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100BY
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1565SA
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Pin
- Part number: 035A38864
- Condition: Sheared
- Location: Mlg Door
- Component: 030A38423
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  LDG GEAR WAS EXTENDED MANUALLY USING EMERGENCY GEAR HANDLE AND GEAR WAS SECURED DOWN AND LOCKED.  MAINTENANCE JACKED ACFT AND DISCOVERED SHEARED SAFETY PIN FOR FORWARD MAIN GEAR DOORS.  NOTE:  SHEAR PIN IS DESIGNED TO SHEAR IF FORWARD GEAR DOORS ARE UNLATCHED OUT OF SEQUENCE TO PREVENT DOOR DAMAGE.  SAFETY (SHEAR PIN) SHOWED SIGNS OF WEAR WHICH MAINTENANCE ATTRIBUTED TO FAILURE.  SHEAR PIN REPLACED.  LDG GEAR OPERATION CHK PERFORMED NORMALLY.  DOOR'S OPENING SEQUENCE VERIFIED AS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
